# SDR FDEA202103140703

- Difficulty date: March 14, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 100,861 hours, 30,558 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: ARC12098
- Condition: Dented
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD AILERON UPPER SKIN HAS DAMAGE.(MARKED) TRIMMED OUT DAMAGE AND INSTALLED REPAIR DOUBLER. REFERENCE SRM 57-10-00 FIG.85   SH.1 VOL1. REFERENCE E.A. 8-5750-T036052 "WINGS-FLIGHT SURFACES-RH WING INBD   AILERON-RSC TRACKIN EA."
